# SDR 9506549928

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: T Ducts
- Condition: Lack Of Lube
- Location: Le Flaps
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

DURING APPROACH INTO DFW, SLAT EXTEND LIGHT DID NOT ILLUMINATE WHEN SLATS WERE SELECTED AND FLAPS AT 5 DEGREES.  EXECUTED TO-AROUND AND RECYCLED FLAPS/SLATS.  SLAT EXTEND LIGHT OPERATED NORMALLY.  AIRCRAFT LANDED WITHOUT INCIDENT.  LUBED SLAT 'T' DUCTS AND CYCLED FLAPS/SLATS SEVERAL TIMES.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
